Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 57, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Aug 31, 2008, 10:29 PM CDT for Plaquemines Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2008, 10:29 PM CDT (03:29 UTC)
- Expired
- Aug 31, 2008, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 8:49 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 010329
TORLIX
LAC075-010415-
/O.NEW.KLIX.TO.W.0057.080901T0329Z-080901T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1029 PM CDT SUN AUG 31 2008
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 1115 PM CDT
* AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 31 MILES EAST OF
VENICE...OR 52 MILES EAST OF PORT SULPHUR...MOVING WEST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
VENICE BY 1050 PM CDT...
BOOTHVILLE BY 1055 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY MORNING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 2909 8936 2909 8941 2915 8941 2923 8948
2926 8962 2929 8966 2938 8929 2933 8923
2937 8920 2937 8917 2932 8915 2930 8911
2923 8910 2923 8901 2921 8900 2905 8934
TIME...MOT...LOC 0328Z 078DEG 52KT 2936 8897
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 31, 4:36 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 31, 4:36 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
436 PM CDT SUN AUG 31 2008
.DISCUSSION...
NEXT 48 WILL BE DEALING WITH HURRICANE GUSTAV. HEAVY RAINFALL AND
ISOLATED TORNADO THREAT WILL REMAIN THE SAME. AGREE WITH HPC
THINKING...PRECIPITABLE WATER VALUES OFF OF GFS TOP 3 INCHES ALONG
AND EAST OF THE STORM TRACK. EFFICIENT RAINFALL PROCESS WILL
LIKELY GENERATE RAINFALL TOTALS 6 TO 12 INCHES WITH ISOLATED
AMOUNTS UP TO 20 INCHES. AS THE GUSTAV MOVES INLAND OVER WEST
TEXAS...DRY AIR WILL ENTRAIN INTO REMNANTS OF GUSTAV AND TIGHTEN
A MOISTURE AXIS ACROSS THE WEST PORTIONS OF FORECAST AREA WEDNESDAY
INTO THURSDAY. AS A RESULT...RAIN CHANCES WILL REMAIN ABOVE NORMAL
THROUGH FRIDAY. TEMPERATURE FORECAST WILL ONLY SEE A 10 DEGREE
CHANGE FROM NIGHT TO DAY THROUGH TUESDAY DUE TO MOISTURE. IN
ADDITION...DAY TIME HIGHS WILL REMAIN SLIGHTLY BELOW NORMS TOWARD
THE WEEKEND DUE TO HIGHER THAN NORMAL RAIN CHANCES. THE WEEKEND
WILL SEE NEAR NORMAL RAIN CHANCES AND TEMPS.
&&
.AVIATION...
HURRICANE GUSTAV WILL BE THE MAIN IMPACT TO ALL OF THE TERMINALS
THROUGH MONDAY AFTERNOON. INCREASING WINDS AND SEVERAL BANDS OF
CONVECTION WILL DEVELOP ACROSS SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI THROUGHOUT THIS EVENING AND OVERNIGHT.
&&
.MARINE...
HURRICANE GUSTAV WILL BE THE MAIN IMPACT THROUGH WEDNESDAY FOR THE
COASTAL WATERS. INCREASING WINDS AND SEAS CAN BE EXPECTED
THROUGHOUT TODAY AND INTO TONIGHT...WITH HURRICANE CONDITIONS
EXPECTED BY TOMORROW MORNING. GUSTAV SHOULD CLEAR THE COASTAL
WATERS BY TUESDAY AFTERNOON. THE REMAINS OF GUSTAV WILL THEN STALL
OVER EASTERN TEXAS...WHICH WILL KEEP WINDS AND SEAS UP THROUGH THE
MIDDLE OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 83 72 83 / 40 100 100 90
BTR 73 83 73 84 / 50 100 100 90
MSY 78 82 77 85 / 80 100 100 90
GPT 74 84 73 86 / 80 90 100 90
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...ST.
JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...TANGIPAHOA...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
UPPER TERREBONNE.
FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
HURRICANE WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR THE
FOLLOWING ZONES: EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
BATON ROUGE...AND WEST FELICIANA.
TROPICAL STORM WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR
THE FOLLOWING ZONES: AND WASHINGTON.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
MS...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR
THE FOLLOWING ZONES: AMITE...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
&&Hazardous weather outlook, Aug 31, 6:45 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 645 PM CDT SUN AUG 31 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-011615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 645 PM CDT SUN AUG 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT HURRICANE GUSTAV WILL CONTINUE TO MOVE NORTHWEST TOWARD THE CENTRAL GULF OF MEXICO COAST TONIGHT. THERE IS A THREAT OF ISOLATED TORNADOES WITH OUTER RAIN BANDS THAT WILL MOVE ACROSS COASTAL SECTIONS OF SOUTHEAST LOUISIANA AND MISSISSIPPI. IN ADDITION... TROPICAL STORM FORCE WINDS WILL DEVELOP ACROSS THE COASTAL WATERS THIS EVENING AND SPREAD ACROSS COASTAL AREAS OF SOUTHEAST LOUISIANA AND MISSISSIPPI OVERNIGHT. HURRICANE FORCE WINDS WILL DEVELOP OVER THE COASTAL WATERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HURRICANE GUSTAV IS EXPECTED TO MAKE LANDFALL IN SOUTH CENTRAL OR SOUTHEAST LOUISIANA MONDAY MORNING. SIGNIFICANT STORM SURGE FLOODING IS POSSIBLE IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE EAST OF WHERE THE CENTER MAKES LANDFALL. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED OVER MUCH OF THE AREA MONDAY AND MONDAY NIGHT ALTHOUGH TROPICAL STORM FORCE WINDS WILL BE OBSERVED FARTHER INLAND. THERE WILL BE A THREAT OF ISOLATED TORNADOES AND WIDESPREAD VERY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...MAINLY MONDAY AND TUESDAY. RAINFALL TOTOALS OF 6 TO 12 INCHES WITH ISOLATED AMOUNTS UP TO 20 INCHES OVER THE NEXT FEW DAYS MAY RESULT IN MODERATE TO MAJOR FLOODING ALONG SOME RIVERS. HEAVY RAIN BANDS MAY LINGER INTO WEDNESDAY OVER PORTIONS OF THE AREA AS GUSTAV WEAKENS AND MOVES NORTHWEST ACROSS WESTERN LOUISIANA TOWARDS EASTERN TEXAS. THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS TO SUPPORT HURRICANE OPERATIONS WILL BE REQUIRED LATER TONIGHT THROUGH TUESDAY.
In the hours before
Special weather statement, Aug 31, 6:19 PM CDT, 4 hours 10 minutes before
LAZ040-059>064-069-070-MSZ077-080-081-010015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 619 PM CDT SUN AUG 31 2008 ...LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF GUSTAV MOVING WEST AFFECTING ST. CHARLES......ST. BERNARD ...JEFFERSON...ORLEANS...ST. TAMMANY...LAFOURCHE AND PLAQUEMINES PARISHES AS WELL AS HARRISON...PEARL RIVER AND HANCOCK COUNTIES AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF WIGGINS TO WAVELAND TO 23 MILES SOUTHEAST OF CHALMETTE... MOVING WEST AT 38 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... YSCLOSKEY BY 625 PM... KILN BY 630 PM... PEARLINGTON BY 635 PM... LAKE CATHERINE BY 640 PM... STENNIS SPACE CENTER AND VIOLET BY 645 PM... PEARL RIVER...SLIDELL...CHALMETTE AND BELLE CHASSE BY 655 PM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. SQUALLS ASSOCIATED WITH HURRICANE GUSTAV WILL CONTINUE TO MOVE INLAND THROUGH THE EVENING AND NIGHT HOURS. WINDS ALONG WITH THESE BANDING FEATURES WILL ALSO INCREASE THOUGH TONIGHT AND MOVE OVER THE AREA WITH GREATER FREQUENCY.
Special weather statement, Aug 31, 7:20 PM CDT, 3 hours 9 minutes before
LAZ038>040-049-050-056>061-065>068-MSZ077-010115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 720 PM CDT SUN AUG 31 2008 ...LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF GUSTAV MOVING WEST AFFECTING WASHINGTON...LIVINGSTON...TANGIPAHOA ...ST. JOHN THE BAPTIST...ST. CHARLES...ASSUMPTION...ST. JAMES ...ASCENSION...ST. TAMMANY...LAFOURCHE AND TERREBONNE PARISHES AS WELL AS PEARL RIVER AND JEFFERSON COUNTIES... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF PICAYUNE TO MANDEVILLE TO METAIRIE TO 12 MILES NORTHEAST OF GALLIANO...MOVING WEST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... GALLIANO...DESTREHAN...CUT OFF AND COVINGTON BY 730 PM... NORCO...NEW SARPY...LAROSE AND HAHNVILLE BY 735 PM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 60 MPH...WHICH COULD DOWN TREES AND POWER LINES. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. SQUALLS ASSOCIATED WITH HURRICANE GUSTAV WILL CONTINUE TO MOVE INLAND THROUGH THE EVENING AND NIGHT HOURS. WINDS ALONG WITH THESE BANDING FEATURES WILL ALSO INCREASE THOUGH TONIGHT AND MOVE OVER THE AREA WITH GREATER FREQUENCY.
Local storm report, Aug 31, 7:30 PM CDT, 2 hours 59 minutes before
LIXWRKLSR 000
TTAA00 KLIX DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SLIDELL LA
730 PM CDT SUN AUG 31 2008
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0823 PM NEAR MOUTH OF MISS. RIVER LA TORNADO
08/31/08 PLAQUEMINES REPORTED BY RADIO OPERATOR.Local storm report, Aug 31, 7:30 PM CDT, 2 hours 59 minutes before
LIXWRKLSR 000
TTAA00 KLIX DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SLIDELL LA
730 PM CDT SUN AUG 31 2008
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0710 PM NEAR MOUTH OF MISS. RIVER LA TORNADO
08/31/08 PLAQUEMINES REPORTED BY RADIO OPERATOR.Local storm report, Aug 31, 8:08 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
808 PM CDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FUNNEL CLOUD 3 E GONZALES 30.22N 90.87W
08/31/2008 ASCENSION LA LAW ENFORCEMENT
A FUNNEL CLOUD WAS OBSERVED.
&&
11Local storm report, Aug 31, 8:23 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
823 PM CDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 9 E LIVINGSTON 30.50N 90.59W
08/31/2008 LIVINGSTON LA EMERGENCY MNGR
A FUNNEL CLOUD WAS OBSERVED.
&&
11The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:52 PM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 38 min |
| Aug 31, 10:24 PM CDT | Special Marine Warning | LIX | 36 min | |
| Sep 1, 3:09 AM CDT | Tornado Warning | LIX | Orleans, Plaquemines, Saint Bernard | 21 min |
| Sep 1, 3:49 AM CDT | Tornado Warning | LIX | Plaquemines | 26 min |
| Sep 1, 5:41 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Charles | 34 min |
| Sep 1, 7:00 AM CDT | Tornado Warning | LIX | Saint Tammany | 30 min |
| Sep 1, 8:20 AM CDT | Tornado Warning | LIX | Saint Tammany | 25 min |
| Sep 1, 8:44 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 31 min |
| Sep 1, 8:55 AM CDT | Tornado Warning | LIX | Saint Tammany | 35 min |
| Sep 1, 9:01 AM CDT | River Flood Warning | LIX | East Baton Rouge | 4 days |
| Sep 1, 9:01 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 6 days |
| Sep 1, 9:01 AM CDT | River Flood Warning | LIX | East Baton Rouge | 7 days |
| Sep 1, 9:01 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 12 hr |
| Sep 1, 9:12 AM CDT | River Flood Warning | LIX | Saint Helena | 12 hr |
| Sep 1, 9:12 AM CDT | River Flood Warning | LIX | Livingston | 12 hr |
| Sep 1, 9:12 AM CDT | River Flood Warning | LIX | Saint Helena | 66 hr |
| Sep 1, 9:19 AM CDT | River Flood Warning | LIX | Tangipahoa | 12 hr |
| Sep 1, 9:23 AM CDT | River Flood Warning | LIX | Tangipahoa | 6 days |
| Sep 1, 9:27 AM CDT | River Flood Warning | LIX | Saint Tammany | 34 hr |
| Sep 1, 9:27 AM CDT | River Flood Warning | LIX | Saint Tammany | 60 hr |
| Sep 1, 9:27 AM CDT | Tornado Warning | LIX | Saint Tammany | 33 min |
| Sep 1, 9:34 AM CDT | River Flood Warning | LIX | Saint Tammany | 46 hr |
| Sep 1, 9:34 AM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Sep 1, 10:06 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa | 24 min |
| Sep 1, 11:28 AM CDT | Tornado Warning | LIX | Washington | 32 min |
| Sep 1, 5:13 PM CDT | Flash Flood Warning | LIX | Plaquemines | 6 hr |
| Sep 1, 6:59 PM CDT | Tornado Warning | LIX | Saint Helena | 31 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.